# SDR UHLA201605150240

- Difficulty date: May 15, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 27,802 hours, 18,622 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bellcrank
- Condition: Worn
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR FWD AND AFT GIRT BAR BELLCRANKS HAVE EXCESSIVE PLAY.  R & R L2 DOOR FWD AND AFT GIRT BAR BELL CRANK BEARINGS IAW AMM 52-12-40 AND 20-10-08.  OPS CHECK GOOD.
